Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    First Appt with Phsychiatrist!
    avatar
    Mrs_Gantt posted:
    I think my appointment went very well! He also said he has heard good things about the new therapist I am seeing next week! DOUBLE BONUS!!! He took me off of Risperidone and put me on wellbutrin and lamictal... Not sure of the doses yet cause it is at the pharmacy so I will post after the pharmacy... I had to come home for a few to cool off before heading back to the pharmacy and grocery shopping...

    All in all, I am trying to be very positive today as I am positive the med changes WILL help... They will they will they will! And having a new therapist... All good things... Right???

    I hope all are doing well today and staying cool!
    Peace, Love, and Hugs...
    Reply
     
    avatar
    alaska_mommy responded:
    Sounds like some positive news! I am on Prozac and Wellbutrin, the Prozac alone was not enough but the Wellbutrin I really liked. It sort of makes me feel more perky and awake. I found I was more productive while taking it. I hope you see some results soon after starting it.
    Good luck!
    It's only 69 deg here on the west coast, not to brag or anything
    But we have AC for when it gets hotter.
     
    avatar
    chez1 responded:
    Loving "they will they will!! great news about positive things about therapist!
    So proud of you mrs G, keep it up and cant wait to hear about how it goes.
    love and hugs
    Chez x
    People often say that motivation doesn't last. Well, neither does bathing - that's why we recommend it daily....... Zig Ziglar


    Helpful Tips

    iPhone app that helps me stay active
    I've been using the "Feel Good Tracker" iPhone app to track my activities and to rate how good the activity made me fell. I find that doing ... More
    Was this Helpful?
    4 of 10 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.